MathSciNet Relay Station
MathSciNet bibliographic data
MR2794366 11B13 (11B25 11B30 11P70)
Schoen, Tomasz Near optimal bounds in Freiman's theorem. Duke Math. J. 158 (2011), no. 1, 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement